# SDR IPXA2022010977679

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 89,715 hours, 19,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: NGA6313513
- Condition: Damaged
- Location: L39l To L-43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/AFUSELAGE SKIN DAMGE FOLLOW ON ACTIONS TO ZERO TIME FASTENER HOLESACCOMPLISH FOLLOW-ON ACTIONS PER EO MD11-5330-50064-E
